The Stacks project

Bibliography entry Nagata-Purity

author
Nagata, Masayoshi
title
On the purity of branch loci in regular local rings
year
1959
journal
Illinois J. Math.
volume
3
pages
328–333
url
https://projecteuclid.org/euclid.ijm/1255455255

@ARTICLE{Nagata-Purity,
    AUTHOR = "Nagata, Masayoshi",
    TITLE = "On the purity of branch loci in regular local rings",
    JOURNAL = "Illinois J. Math.",
    VOLUME = "3",
    YEAR = "1959",
    PAGES = "328--333",
    ISSN = "0019-2082",
    URL = "https://projecteuclid.org/euclid.ijm/1255455255"
}

      

This item is referenced in 1 tag:

  • in Lemma 56.21.4: Purity of branch locus